# SDR SWIA2020040149803

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE IN PAX DOOR SILL AREA LH FS 310 TO 349 HAS CORROSION         (C-CHECK)   RO:3/29/2020REPAIRED PAX DOOR FWD AND AFT CAP ANGLES WITHIN LIMITS REF CRJ700 SRM. PAX DOOR D CAP ANGLE STGR 18L OUT OF LIMTS AND REPLACED.
